Posted by novelagent on August 11, 2012, at 22:52:07
In reply to Done with Risperidone, please help., posted by schleprock on August 11, 2012, at 14:04:06
If you feel like you've been hit by a truck, that's from changing the dosage or not taking it within the same hour each day. After 4 days, that feeling subsides. The best way to avoid feeling that way is fo take Invega Sustenna injections, which you can't forget so much because it's once a month.
Or try Latuda. I've tried Latuda-- it's not cognitively blunting at all. You'll feel quite lucid on it. But again, it takes 4 days of taking it at exactly the same time of day each day before you feel normal... use cell phone alarms to remind yourself when to take it.
> After my .5 mgs of Risperidone pooped-out after working wonderfully for 2 weeks on my depression and anxiety, it's time for it to go. I've tried increasing it to .75 two nights in a row I just feel worse. Since I won't be able to speak to my pdoc until monday, I need some "unofficial" advice on how to taper-off. I've been on it aprox. 3 weeks total. First four days .25 mg, .50 mgs after that, .75 mgs (actually, slightly less due to how I cut it.) weds-thurs night, then brought it back down to .50 friday night. Thinking of just going to .25 tonight and see how it goes from there.
> I think I may have had a similar experience when trying Lithium, as in the medication going from working to becoming something of a poison. It's a long story, but I had to quit that cold turkey.
> I'm wondering if there's a good chance that my chronic symptoms may be related to a dopamine defficiency, since it seems both meds have a negative effect on that of some sort.
> God, I feel awful...